Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 49, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Aug 5, 2009, 12:16 AM CDT for Butler County, Carter County, Ripley County, Missouri. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 12:16 AM CDT (05:16 UTC)
- Expired
- Aug 5, 2009, 1:56 AM CDT
- In force
- 100 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, MO, Carter County, MO, Ripley County, MO
The radar
The Memphis radar (KNQA), 194 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2116 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 050516
FFWPAH
MOC023-035-181-050815-
/O.NEW.KPAH.FF.W.0049.090805T0516Z-090805T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1216 AM CDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN CARTER COUNTY IN SOUTHEAST MISSOURI...
RIPLEY COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 315 AM CDT.
* AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL AND FLASH FLOODING ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
HANDY...
FREMONT...
VAN BUREN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3708 9124 3709 9111 3651 9022 3648 9113
3659 9114 3681 9112 3682 9122
$$1 follow-up statement
000
WGUS73 KPAH 050656
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
156 AM CDT WED AUG 5 2009
MOC023-035-181-050705-
/O.CAN.KPAH.FF.W.0049.000000T0000Z-090805T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER MO-BUTLER MO-RIPLEY MO-
156 AM CDT WED AUG 5 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RIPLEY...
SOUTHWESTERN BUTLER AND SOUTHWESTERN CARTER COUNTIES IN SOUTHEAST
MISSOURI...
THE THUNDERSTORMS HAD MOVED OUT OF THE AREA AND THE FLOOD WATERS HAD
RECEDED. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3708 9124 3709 9111 3651 9022 3648 9113
3659 9114 3681 9112 3682 9122
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 12:47 PM CDT, 11 hours 29 minutes earlier.
Area forecast discussion, Aug 4, 12:47 PM CDT, 11 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1247 PM CDT TUE AUG 4 2009 .DISCUSSION... LINE OF STORMS DEVELOPED/ING ALONG OUTFLOW FROM MCS THAT ROLLED OUT OF MO EARLIER TODAY. ALL MODELS PICK UP ON THIS BUT NONE GRASP IT IN ITS ENTIRETY OR EXACTLY. THE NAM LATCHES ON AND CONTINUES TO BLOSSOM IT ON MORE OF A SOUTHWARD TRACK ACROSS FA/PARTICULARLY SEMO...WHEREAS GFS SEEMS MORE REALISTIC IN A BASIC NWLY-SELY COMPONENT OF MOVEMENT. TIME WILL TELL BUT FOR NOW WE WILL MONITOR AND LIKELY SPLIT THE DIFF/COLOR THE COLLAB PIC AS BEST AS POSSIBLE. NEW SWODY1 CONTINUES SLGT RISK SVR ALONG SAID BOUNDARY AS WELL...AND FOR NOW HAVE CONVECTIVE WATCH FOR FARTHEST ERN COUNTIES/ONGOING CONVECTION. TIME WILL TELL ON WAR BETWEEN EXTREMELY HIGH CAPES (L500S J/KG NERN FA) VS H7 CAPPING TEMPS AROUND 10C SWRN 2/3 FA. POTENTIAL EXISTS FOR SOME FOG TONIGHT PARTICULARLY IN HEAVY RAIN AREAS. BEYOND TONIGHT...NEW GFS SUGGESTS IT GETS DRY BY THURS/FRIDAY...WHILE NAM CONTINUES TO HOLD ONTO POPS THRU THURSDAY. GOING FORECAST DOES SAME...SO COLLABORATION WILL AGAIN BE KEY AS TO HOW LONG TO HOLD ONTO POPS. FOR NOW ITS NO GREAT PAIN TO CONTINUE SMALLISH POPS BUT W/OUR OVERALL FAVOR TOWARD GFS WELL SEE IF OTHERS WANT TO DRY IT OUT OR NOT. RIDGING STILL LOOKS LIKE IT WILL TAKE OVER FOR THE WEEKEND...WITH BROAD 594-598DM H5 HIGH CENTERING ACROSS SE/SCNTL U.S. RESULTANT AIRMASS FOR US WILL BE HOT/HUMID WITH HEAT INDICES PUSHING INTO TRIPLE DIGITS SAT-SUN PM...S/B HIGHLIGHT ON HWO/CONTINUED. BLENDED NEW MOS W/GOING TEMPS FORECAST AND COLLAB PIC FOR OUR FINAL TEMP/TD FORECAST. && .AVIATION... THUNDERSTORMS OVER SOUTHERN ILLINOIS EARLIER THIS MORNING LAID OUT AN OUTFLOW BOUNDARY THAT MOVED SOUTH ACROSS THE OHIO RIVER THIS MORNING. THIS BOUNDARY MAY BECOME THE FOCUS FOR NEW THUNDERSTORMS THIS AFTERNOON AND EVENING. AS A RESULT...CONTINUED THE TEMPO GROUP FOR TSRA AT KPAH/KCGI. AT KEVV AND KOWB...THERE IS SOME STABILIZATION FROM EARLIER STORMS THAT PASSED TO THE NORTH. HOWEVER...WINDS SHOULD RETURN TO THE SOUTHWEST THIS AFTERNOON AND DESTABILIZE THE ATMOSPHERE. THEREFORE...CONTINUED THE TEMPO GROUPS THERE AS WELL. LATER THIS EVENING THROUGH WEDNESDAY MORNING APPEARS RELATIVELY STORM FREE AT THIS TIME. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Aug 4, 3:25 PM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 325 PM CDT TUE AUG 4 2009 ILZ080-081-084>094-KYZ001>017-021-022-MOZ076-086-087-100-107>112- 114-051000- PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL- JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN- CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY- CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 325 PM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM. REFER TO THE WATCH FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT...MAINLY FROM SOUTHEAST MISSOURI...INTO THE SOUTHERN TIP OF ILLINOIS AND FAR WESTERN KENTUCKY. THE PRIMARY HAZARDOUS WEATHER THREATS WILL BE DAMAGING WINDS...HAIL...AND LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES SHOULD BEGIN TO DIMINISH LATE IN THE WEEK AS HEAT BEGINS TO INCREASE. HEAT AND HUMIDITY WILL BUILD TO POTENTIALLY DANGEROUS LEVELS THIS WEEKEND. THE HEAT INDEX IS FORECAST TO RANGE FROM 100 TO 105 DEGREES EACH AFTERNOON THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. ILZ075>078-082-083-INZ081-082-085>088-KYZ018>020-051000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-GIBSON-PIKE- POSEY-VANDERBURGH-WARRICK-SPENCER-HENDERSON-DAVIESS-MCLEAN- 325 PM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED TO THE SOUTH AND WEST OF THE REGION...BUT STORMS IN AND CLOSE TO THE WATCH AREA CAN BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE A THREAT WITH ANY STRONG STORM. THE PRIMARY THREAT PERIOD IS THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT...MAINLY FROM SOUTHEAST MISSOURI...INTO THE SOUTHERN TIP OF ILLINOIS AND FAR WESTERN KENTUCKY. THE PRIMARY HAZARDOUS WEATHER THREATS WILL BE DAMAGING WINDS...HAIL...AND LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES SHOULD BEGIN TO DIMINISH LATE IN THE WEEK AS HEAT BEGINS TO INCREASE. HEAT AND HUMIDITY WILL BUILD TO POTENTIALLY DANGEROUS LEVELS THIS WEEKEND. THE HEAT INDEX IS FORECAST TO RANGE FROM 100 TO 105 DEGREES EACH AFTERNOON THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MAINTAIN ALERT IN CASE THEIR ACTIVATION IS REQUESTED.
In the hours before
Local storm report, Aug 4, 9:16 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
916 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLASH FLOOD PADUCAH 37.07N 88.64W
08/04/2009 MCCRACKEN KY FIRE DEPT/RESCUE
WATER OVER STREETS NEAR EXECUTIVE INN.
&&
SMITTYLocal storm report, Aug 4, 9:26 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
926 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG PRINCETON 38.36N 87.57W
08/04/2009 GIBSON IN LAW ENFORCEMENT
LARGE TREE DOWN.
1200 PM TSTM WND DMG PETERSBURG 38.49N 87.28W
08/04/2009 PIKE IN LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 56 ON WEST SIDE OF TOWN.
0429 PM TSTM WND GST CARBONDALE 37.72N 89.22W
08/04/2009 M70.00 MPH JACKSON IL ASOS
LATE REPORT.
0500 PM TSTM WND DMG ANNA 37.46N 89.24W
08/04/2009 UNION IL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. MULTIPLE ACCIDENTS
REPORTED. SAME TYPE OF DAMAGE REPORTED IN THE COMMUNITY
OF JONESBORO.
0500 PM TSTM WND DMG CARRIER MILLS 37.69N 88.63W
08/04/2009 SALINE IL LAW ENFORCEMENT
ROOF PEELED OFF OF MOBILE HOME. STREET FLOODING ALSO
REPORTED.
0500 PM TSTM WND DMG COBDEN 37.53N 89.25W
08/04/2009 UNION IL EMERGENCY MNGR
TREES AND POWER LINES DOWN. WINDS ESTIMATED AT 70MPH
ASSOCIATED WITH THIS STORM.
0505 PM FUNNEL CLOUD 3 W DELWOOD 37.58N 88.63W
08/04/2009 POPE IL AIRPLANE PILOT
2 PILOTS REPORTED FUNNEL CLOUD JUST WEST OF DELWOOD.
0506 PM TSTM WND DMG HARRISBURG 37.74N 88.55W
08/04/2009 SALINE IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN. STREET FLOODING ALSO
REPORTED.
0510 PM TSTM WND DMG CRAB ORCHARD 37.73N 88.80W
08/04/2009 WILLIAMSON IL LAW ENFORCEMENT
TREE DOWN ON CAR. NO INJURIES REPORTED.
0515 PM TSTM WND DMG WEST VIENNA 37.43N 88.97W
08/04/2009 JOHNSON IL LAW ENFORCEMENT
TREES DOWN AT THE INTERSECTION OF HIGHWAYS 37 AND 146.
0521 PM TSTM WND DMG PADUCAH 37.07N 88.64W
08/04/2009 MCCRACKEN KY EMERGENCY MNGR
LATE REPORT...MOBILE HOME HAD 30 FEET OF ROOF PEELED BACK
LIKE A SARDINE CAN. NO INJURIES REPORTED. THE EVENT
OCCURRED ALONG OLD MAYFIELD ROAD.
0550 PM TSTM WND DMG ADVANCE 37.10N 89.91W
08/04/2009 STODDARD MO TRAINED SPOTTER
LATE REPORT...16 INCH DIAMETER TREE DOWN ON A MOBILE
HOME. 8 INCH DIAMETER TREE DOWN ON AN PICKUP TRUCK. NO
INJURIES REPORTED. SEMI-TRACTOR TRAILER RIG WITH FREIGHT
BLOWN OVER.
0550 PM TSTM WND DMG 1 N CAPE GIRARDEAU 37.32N 89.55W
08/04/2009 CAPE GIRARDEAU MO TRAINED SPOTTER
TREES DONW. WINDS ESTIMATED 60 TO 65 MPH WITH THE STORM.
0558 PM HEAVY RAIN 1 N CAPE GIRARDEAU 37.32N 89.55W
08/04/2009 M1.20 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
RAINFALL MEASURED IN PAST 15 MINUTES. SEVERAL STREET
INTERSECTIONS HAVE STANDING WATER.
0612 PM TSTM WND GST CALVERT CITY 37.03N 88.35W
08/04/2009 E65.00 MPH MARSHALL KY TRAINED SPOTTER
TREES BOWING.
0622 PM TSTM WND GST PRINCETON 37.11N 87.88W
08/04/2009 E65.00 MPH CALDWELL KY TRAINED SPOTTER
0623 PM TSTM WND DMG TAMMS 37.24N 89.27W
08/04/2009 ALEXANDER IL EMERGENCY MNGR
TREES DONW IN THE COMMUNITY. ALSO REPORTED IN MILLER CITY
AND OLIVE BRANCH. ESTIMATED WINDS WITH THE STORM WERE 50
TO 60 MPH.
0625 PM TSTM WND DMG BARLOW 37.05N 89.05W
08/04/2009 BALLARD KY EMERGENCY MNGR
CREWS WORKING ON SEVERAL ROADS TO REMOVE DOWNED TREES AND
POWER LINES. FIRE RESPONDED TO FIRES DUE TO DOWNED LINES.
DAMAGE IS REPORTED IN THE COMMUNITY AND COUNTYWIDE.
DOWNED TREES HAVE BLOCKED SEVERAL INTERSECTIONS AND
ROADWAYS.
0630 PM TSTM WND GST PRINCETON 37.11N 87.88W
08/04/2009 M67.00 MPH CALDWELL KY MESONET
0655 PM TSTM WND GST CALEDONIA 36.82N 87.69W
08/04/2009 M70.00 MPH TRIGG KY TRAINED SPOTTER
WINDS OCCURRED ON THE TRIGG CHRISTIAN COUNTY LINE ALONG
HIGHWAY 272.
0700 PM TSTM WND DMG HOPKINSVILLE 36.85N 87.49W
08/04/2009 CHRISTIAN KY TRAINED SPOTTER
LATE REPORT...MOST OF DAMAGE OCCURRED ON NORTH SIDE OF
TOWN. TREES...POWER LINES AND POLES DOWN. POLE BARN
DESTROYED ALONG WITTY ROAD AND ROOF DAMAGE TO HOME ALONG
PRINCETON ROAD.
0700 PM TSTM WND DMG FREDONIA 37.21N 88.06W
08/04/2009 CALDWELL KY TRAINED SPOTTER
2 BARN ROOFS BLOWN OFF AND BLOCKING COUNTY HIGHWAY 902E.
TIME ESTIMATED.
0700 PM TSTM WND DMG PRINCETON 37.11N 87.88W
08/04/2009 CALDWELL KY EMERGENCY MNGR
LATE REPORT...CARPORT DOWN ON HIGHWAY 293 NORTH OF TOWN.
ALSO HAVE ONE BUILDING WITH WINDOWS BLOWN OUT. SEVERAL
ROADS IMPASSABLE DUE TO WATER. TIME ESTIMATED.
0718 PM TSTM WND DMG JACKSON 37.38N 89.65W
08/04/2009 CAPE GIRARDEAU MO EMERGENCY MNGR
WIDESPREAD POWER OUTAGES REPORTED THROUGHOUT THE CITY.
EOC ON BACKUP POWER.
0734 PM TSTM WND GST ELKTON 36.81N 87.16W
08/04/2009 E60.00 MPH TODD KY TRAINED SPOTTER
0735 PM TSTM WND DMG ELKTON 36.81N 87.16W
08/04/2009 TODD KY TRAINED SPOTTER
TIME ESTIMATED...ONE TREE DOWN BLOCKING HIGHWAY 181N.
0743 PM TSTM WND GST CAPE GIRARDEAU 37.31N 89.55W
08/04/2009 E55.00 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
0750 PM FLASH FLOOD CAPE GIRARDEAU 37.31N 89.55W
08/04/2009 CAPE GIRARDEAU MO BROADCAST MEDIA
SEVERAL MAIN AND SECONDARY ROADS HAVE STANDING WATER
THROUGHOUT THE DOWNTOWN AREA.
0834 PM HEAVY RAIN KEVIL 37.08N 88.89W
08/04/2009 M0.70 INCH BALLARD KY EMERGENCY MNGR
RAINFALL OCCURRED WITHIN 15 MINUTES.
0835 PM FLASH FLOOD CHARLESTON 36.92N 89.34W
08/04/2009 MISSISSIPPI MO LAW ENFORCEMENT
REPORTS OF WATER OVER SEVERAL ROADWAYS THROUGHOUT THE
COMMUNITY.
0837 PM FLASH FLOOD CAPE GIRARDEAU 37.31N 89.55W
08/04/2009 CAPE GIRARDEAU MO EMERGENCY MNGR
SOUTHERN HALF OF COMMUNITY EXPERIENCING SERIOUS FLOODING.
COUNTY OFFICIALS ARE PREPARING FOR SWIFT WATER RECUES AT
THIS TIME. VARIOUS DEGREES OF FLOODING REPORTED
THROUGHOUT CAPE GIRARDEAU.
0852 PM HAIL GREENVILLE 37.13N 90.45W
08/04/2009 M1.75 INCH WAYNE MO LAW ENFORCEMENT
GOLFBALL HAIL REPORTED.
0902 PM FLASH FLOOD PADUCAH 37.07N 88.64W
08/04/2009 MCCRACKEN KY FIRE DEPT/RESCUE
WATER OVER STREETS NEAR EXECUTIVE INN.
0905 PM HAIL SHOOK 37.04N 90.31W
08/04/2009 M1.00 INCH WAYNE MO TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Aug 4, 10:00 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1000 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL WAPPAPELLO 36.94N 90.27W
08/04/2009 M1.00 INCH WAYNE MO LAW ENFORCEMENT
ONE INCH HAIL OVER LAKE WAPPAPELLO STATE PARK.
&&
MIKEYLocal storm report, Aug 4, 10:51 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1051 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL POPLAR BLUFF 36.76N 90.41W
08/04/2009 E0.50 INCH BUTLER MO TRAINED SPOTTER
HALF INCH HAIL IN POPLAR BLUFF.
&&
KELLYHLocal storm report, Aug 4, 10:52 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1052 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL ELLSINORE 36.93N 90.75W
08/04/2009 E0.75 INCH CARTER MO TRAINED SPOTTER
&&
KELLYHLocal storm report, Aug 4, 11:34 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1134 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL DONIPHAN 36.62N 90.82W
08/04/2009 E1.00 INCH RIPLEY MO TRAINED SPOTTER
&&
KELLYHThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 46 min |
| Aug 4, 7:41 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 26 min |
| Aug 4, 7:46 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 44 min |
| Aug 4, 8:01 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 29 min |
| Aug 4, 8:02 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Scott | 18 min |
| Aug 4, 8:06 PM CDT | Flash Flood Warning | PAH | Bollinger, Cape Girardeau, Perry, Scott | 3 hr |
| Aug 4, 8:48 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 42 min |
| Aug 4, 8:49 PM CDT | Flash Flood Warning | PAH | Mississippi | 3 hr |
| Aug 4, 9:42 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Stoddard, Wayne | 48 min |
| Aug 4, 9:54 PM CDT | Flash Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Mississippi, New Madrid, Scott and 2 more | 111 min |
| Aug 4, 10:26 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley | 49 min |
| Aug 4, 10:40 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Stoddard | 65 min |
| Aug 4, 11:08 PM CDT | Areal Flood Advisory | PAH | Butler, Carter, Ripley | 3 hr |
| Aug 4, 11:18 PM CDT | Severe Thunderstorm Warning | PAH | Ripley | 42 min |
| Aug 5, 12:56 AM CDT | Severe Thunderstorm Warning | PAH | Ripley | 34 min |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.